Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
1902

Is Aha + Bp Not For Me? (Redness, Irritation)

Recommended Posts

ive been on the regimen for about 2 months now and recently started using aha.

i cleansed, applied bp, let it dry and then applied aha over.

i felt the expected stinging, but when i woke up i found that my face looked *very* sunburnt over the aha areas, with some parts of skin even turning brown and blistered.

is aha+bp too strong for me? is this to be expected? please give me advice on how i should go about dealing with this.

thanks in advance

Link to comment
Share on other sites

Blistering is NEVER normal. Was BP having the same reaction on your skin? If this is the reaction from AHA i would recommend not using it.

Link to comment
Share on other sites

Some tingling after applying the AHA is expected but blistering and extreme redness should not happen. Were you using the AHA for dryness and flakiness? Maybe just apply more moisturizer because it does seem that the AHA is too strong for you. Just my opinion.

Link to comment
Share on other sites

bp + moisturiser doesnt irritate my skin at all, and i found that aha diluted in moisturiser was significantly more pleasant to use.

should i just keep using aha with it diluted in moisturiser? will it work not as effectively?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×